Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2016, Article ID 2741214, 10 pages
http://dx.doi.org/10.1155/2016/2741214
Research Article

Asymptotic Time Averages and Frequency Distributions

Department of Mathematics and Statistics, University of Southern Maine, 96 Falmouth Street, Portland, ME 04104-9300, USA

Received 7 March 2016; Accepted 17 July 2016

Academic Editor: MJ Lopez-Herrero

Copyright © 2016 Muhammad El-Taha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Stidham Jr. and M. El-Taha, “Sample-path analysis of processes with imbedded point processes,” Queueing Systems, vol. 5, no. 1–3, pp. 131–165, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. M. El-Taha and S. Stidham Jr., Sample-Path Analysis of Queueing Systems, Kluwer Academic Publishers, Boston, Mass, USA, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. El-Taha, “PASTA and related results,” in Wiley EORMS, John Wiley and Sons, New York, NY, USA, 2010. View at Google Scholar
  4. B. Melamed and W. Whitt, “On arrivals that see time averages,” Operations Research, vol. 38, no. 1, pp. 156–172, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. B. Melamed and W. Whitt, “On arrivals that see time averages: a martingale approach,” Journal of Applied Probability, vol. 27, no. 2, pp. 376–384, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. W. Wolff, “Poisson arrivals see time averages,” Operations Research, vol. 30, no. 2, pp. 223–231, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  7. P. Brémaud, “Characteristics of queueing systems observed at events and the connection between stochastic intensity and palm probability,” Queueing Systems, vol. 5, no. 1, pp. 99–111, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. P. Brémaud, R. Kannurpatti, and R. Mazumdar, “Event and time averages: a review,” Advances in Applied Probability, vol. 27, pp. 377–411, 1992. View at Google Scholar
  9. P. Billingsley, Weak Convergence, John Wiley & Sons, New York, NY, USA, 1968.
  10. R. Serfozo, “Semi-stationary processes,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 23, no. 2, pp. 125–132, 1972. View at Publisher · View at Google Scholar
  11. R. F. Serfozo, “Functional limit theorems for stochastic processes based on embedded processes,” Advances in Applied Probability, vol. 7, pp. 123–139, 1975. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. P. Franken, D. König, U. Arndt, and V. Schmidt, Queues and Point Processes, John Wiley & Sons, Chichester, UK, 1982.
  13. T. Rolski, Stationary Random Processes Associated with Point Processes, vol. 5 of Lecture Notes in Statistics, Springer, New York, NY, USA, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. W. Wolff, Stochastic Modeling and the Theory of Queues, Prentice Hall International Series in Industrial and Systems Engineering, Prentice Hall, Englewood Cliffs, NJ, USA, 1989. View at MathSciNet
  15. R. Serfozo and S. Stidham Jr., “Semi-stationary clearing processes,” Stochastic Processes and Their Applications, vol. 6, no. 2, pp. 165–178, 1978. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. Stidham Jr., “Regenerative processes in the theory of queues, with applications to the alternating-priority queue,” Advances in Applied Probability, vol. 4, pp. 542–577, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Brown and S. M. Ross, “Asymptotic properties of cumulative processes,” SIAM Journal on Applied Mathematics, vol. 22, no. 1, pp. 93–105, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  18. D. R. Miller, “Existence of limits in regenerative processes,” Annals of Mathematical Statistics, vol. 43, pp. 1275–1282, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. Toyoizumi, “Sample path analysis of contribution and reward in cooperative groups,” Journal of Theoretical Biology, vol. 256, no. 3, pp. 311–314, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. E. Orsingher, C. Ricciuti, and B. Toaldo, “Population models at stochastic times,” Advances in Applied Probability, vol. 48, no. 2, pp. 481–498, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  21. S. Stidham Jr., “A last word on L=λW,” Operations Research, vol. 22, no. 2, pp. 417–421, 1974. View at Publisher · View at Google Scholar
  22. S. Stidham Jr., “Sample-path analysis of queues,” in Applied Probability and Computer Science: The interface, R. Disney and T. Ott, Eds., pp. 41–70, Springer, Berlin, Germany, 1982. View at Google Scholar
  23. E. Gelenbe, “Stationary deterministic flows in discrete systems. I,” Theoretical Computer Science, vol. 23, no. 2, pp. 107–127, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. E. Gelenbe and D. Finkel, “Stationary deterministic flows: II. The single-server queue,” Theoretical Computer Science, vol. 52, no. 3, pp. 269–280, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. J.-P. Haddad, R. R. Mazumdar, and F. J. Piera, “Pathwise comparison results for stochastic fluid networks,” Queueing Systems: Theory and Applications, vol. 66, no. 2, pp. 155–168, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. P. Billingsley, Probability and Measure, John Wiley & Sons, New York, NY, USA, 2nd edition, 1985.
  27. K. L. Chung, A Course in Probability Theory, Academic Press, New York, NY, USA, 2nd edition, 1974. View at MathSciNet
  28. U. Ayesta, “A unifying conservation law for single-server queues,” Journal of Applied Probability, vol. 44, no. 4, pp. 1078–1087, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. D. P. Heyman and M. J. Sobel, Stochastic Models in Operations Research, vol. 1 of McGraw-Hill Series in Quantitative Methods for Management, McGraw-Hill, New York, NY, USA, 1982. View at MathSciNet